Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Efficient algebraic multigrid algorithms and their convergence 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2002, 卷号: 24, 期号: 2, 页码: 597-618
Authors:  Chang, QS;  Huang, ZH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
algebraic multigrid  interpolation operator  convergence  linear system of equations  
Chain transitivity and uniform persistence 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 7, 页码: 1071-1076
Authors:  Zheng, ZH;  Huang, TS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem 期刊论文
OPERATIONS RESEARCH LETTERS, 2002, 卷号: 30, 期号: 3, 页码: 202-210
Authors:  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P-0 function nonlinear complementarity problem  nonemptiness and boundedness of the solution set  exceptional family of elements  
p0函数非线性互补问题的一步非内点连续方法的收敛性 期刊论文
数学年刊a辑, 2002, 卷号: 023, 期号: 002, 页码: 175
Authors:  黄正海;  韩继业;  陈中文
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10